Boehmians and pseudoquotients

Authors

    Authors

    P. Mikusinski

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Appl. Math. Inf. Sci.

    Keywords

    Mikusinski operators; regular operators; Boehmians; pseudoquotients; tempered distributions; Bochner Theorem; GENERALIZED-FUNCTIONS; FOURIER-TRANSFORM; RADON-TRANSFORM; Mathematics, Applied; Physics, Mathematical

    Abstract

    We consider the algebraic constructions of Boehmians and pseudoquotients, explain the motivation for these ideas, describe early developments and later modifications, and indicate some of their applications. While the majority of applications are in the area of generalized functions and generalized integral transforms, some recent developments suggest that Boehmians and pseudoquotients can provide useful and versatile tools for constructing new objects in other areas of mathematics.

    Journal Title

    Applied Mathematics & Information Sciences

    Volume

    5

    Issue/Number

    2

    Publication Date

    1-1-2011

    Document Type

    Article

    Language

    English

    First Page

    192

    Last Page

    204

    WOS Identifier

    WOS:000297532100003

    ISSN

    2325-0399

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.